# SDR DL72S991949

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225A
- Aircraft serial: 21858
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER OVERWING EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK.  OP CKS GOOD.
